# SDR ABXA9800530

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 54927
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9753293
- Condition: Cracked
- Location: Ws 250
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD STUB WING AT STATION XS 250 CRACKED AT BOTTOM.  INSTALLED REPAIR ANGLE STIFFENER IAW DWG 9753203 AND DC8 SRM 51-1-20.
